# SDR ASMF200802007

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777*
- Aircraft serial: 28689
- Aircraft time: 25,382 hours, 4,742 cycles
- Engine: Ge GE9092B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXING, THE AC LT SLATS NR 2 AND 3 STRUCK AGAINST A LAMPPOST OF TAXIWAY. DETAILED INSP WAS PERFORMED ON LT WING DETECTING STRUCTURAL DAMAGE ON SLATS NR 2 AND 3 OF 70 INCHES LENGTH AND 25 INCHES WIDTH, OUT OF LIMITS, LOCATED BETWEEN STATIONS WS1110 AND WS1162, WHICH INCLUDES CRACKS IN LEADING EDGE AND STRUCTURE OF 53 INCHES LENGTH AND 22 INCHES WIDTH.  ADDITIONALLY, THE LT WING UPPER SKIN FROM STA WS1125 TO WS1147 WAS FOUND DEFORMED AND WITH A CRACK NEAR TO THE FWD BEAM AND THE LT WING LOWER SKIN FROM STA WS1125 TO WS1174 WAS FOUND DEFORMED AND CRACKED NEAR TO THE FWD BEAM. DETAILED REPAIR INFORMATION WILL BE SENT AS A SUPPLEMENT.
